Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 95, NWS Hastings, NE

June 13, 2017Fillmore County, Polk County, York County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jun 13, 2017, 8:54 PM CDT for Fillmore County, Polk County, York County, Nebraska. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2017, 8:54 PM CDT (01:54 UTC)
Expired
Jun 13, 2017, 9:30 PM CDT
In force
36 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fillmore County, NE, Polk County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 105 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 8:55 PM CDTTSTM WND GST 53York Airport, NE
Jun 13, 9:07 PM CDTTSTM WND GST 561 Se Waco, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 5:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2017-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3011 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2017-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3011 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1474 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
1.7
Supercell composite
21.5

Open this sounding in Storm Lab

The text

As transmitted.

624 
WUUS53 KGID 140154
SVRGID
NEC059-143-185-140230-
/O.NEW.KGID.SV.W.0095.170614T0154Z-170614T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
854 PM CDT TUE JUN 13 2017

The National Weather Service in Hastings has issued a

* Severe Thunderstorm Warning for...
  York County in east central Nebraska...
  Northern Fillmore County in south central Nebraska...
  Polk County in east central Nebraska...

* Until 930 PM CDT

* At 854 PM CDT, severe thunderstorms were located along a line
  extending from near Shelby to near Grafton, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  York, Stromsburg, Osceola, Shelby, Exeter, Fairmont, McCool
  Junction, Bradshaw, Waco, Benedict, Gresham, Grafton, Lushton and
  Thayer.

This includes Interstate 80 between mile markers 343 and 365.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4058 9782 4096 9779 4131 9760 4136 9752
      4137 9745 4139 9737 4058 9737
TIME...MOT...LOC 0154Z 263DEG 26KT 4126 9742 4065 9776 

HAIL...1.00IN
WIND...60MPH
 
$$

ADP
2 follow-up statements
742 
WWUS53 KGID 140214
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
914 PM CDT TUE JUN 13 2017

NEC059-143-140223-
/O.CAN.KGID.SV.W.0095.000000T0000Z-170614T0230Z/
Fillmore NE-Polk NE-
914 PM CDT TUE JUN 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FILLMORE AND POLK
COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 100 AM CDT for
east central Nebraska.

LAT...LON 4070 9766 4096 9766 4105 9756 4104 9737
      4070 9737
TIME...MOT...LOC 0213Z 226DEG 42KT 4093 9743 

$$

NEC185-140230-
/O.CON.KGID.SV.W.0095.000000T0000Z-170614T0230Z/
York NE-
914 PM CDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR YORK COUNTY...

At 913 PM CDT, a severe thunderstorm was located over Waco, or 9
miles northeast of York, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Gresham around 920 PM CDT. 

Other locations impacted by this severe thunderstorm include Thayer.

This includes Interstate 80 between mile markers 350 and 365.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4070 9766 4096 9766 4105 9756 4104 9737
      4070 9737
TIME...MOT...LOC 0213Z 226DEG 42KT 4093 9743 

HAIL...1.00IN
WIND...60MPH
 
$$

Kelley
066 
WWUS53 KGID 140223
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
923 PM CDT TUE JUN 13 2017

NEC185-140233-
/O.EXP.KGID.SV.W.0095.000000T0000Z-170614T0230Z/
York NE-
923 PM CDT TUE JUN 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR YORK COUNTY WILL EXPIRE AT 930
PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 100 AM CDT for
east central Nebraska.

LAT...LON 4070 9766 4096 9766 4105 9756 4104 9737
      4070 9737
TIME...MOT...LOC 0223Z 263DEG 26KT 4094 9735 

$$

Kelley

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:17 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jun 13, 6:17 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
617 PM CDT Tue Jun 13 2017

.SHORT TERM...(This evening through Wednesday night)
Issued at 412 PM CDT Tue Jun 13 2017

Needless to say, the paramount focus today has been on these first
12 hours or so, as nearly the entire CWA is assigned either a
Slight or Enhanced risk of severe from SPC, with the Enhanced
area roughly favoring the northeast 1/4 of our coverage area
(CWA). Locally, we largely agree with these risk categories,
although as is typical when our area isn't exactly in the
"bullseye" of strongest synoptic forcing (focused slightly to our
north) and with plenty of lingering warm air aloft probably
keeping a cap on things at least a few more hours, there is
somewhat of a conditional nature to especially the Enhanced
category, including these question marks:
1) Will severe storms (and storm coverage in general) through
tonight be more isolated to perhaps scattered in nature, or could
we see more of an "explosion" of widespread thunderstorm activity,
especially within the southeast half of the CWA especially closer
to sunset as lift increases along the nose of an increasing low
level jet?
2) Going somewhat hand in hand with #1, will we see
some fairly isolated activity get going as early as the 5-6 PM
time frame as suggested by various models, or will we need to wait
until a bit later in the evening for the low level jet to truly get
things going, which went to tend to favor more of a
linear/cluster mode. Not going to repeat our entire Hazardous
Weather Outlook (HWOGID) here, but certainly large hail/damaging
winds/localized flooding are our main concerns, and while a few
tornadoes are also not out of the question (especially if any
discrete/isolated supercells can get going by dark), the overall-
greater tornado parameters seem to focus at least slightly north
of our domain, within and near currently-existing Tornado Watch
323.

As for the current scene as of 3PM/20Z, so far this afternoon
things have largely followed expectations, as it's been a mainly
dry, sunny, quite breezy and above-average warmth day, with high
temps topping out well into the 90s most areas, and some far
southwest areas spiking up to around 100 where dewpoints have
mixed down more into the 50s/even some 40s, as opposed to the
widespread 60s dewpoints found across especially our northeast
half. There were a few brief, elevated light rain showers rooted
above the cap that brushed through mainly Polk County a few hours
ago, but this activity has long since advected northeast. In the
mid- upper levels, the most prominent feature is the powerful
closed low churning over MT, with our area starting to see the
southern portions of a slightly negatively-tilted shortwave trough
ejecting out into Nebraska/northern KS along the southeast
periphery of the aforementioned parent system. At least for a
short time longer, mid-level (700 millibar) temps averaging 12-14C
are helping to inhibit robust thunderstorm development, despite
mixed- layer CAPE averaging 2000-3000 J/kg within especially the
northeast 2/3 of our area. At the surface, a very slow-
moving/nearly stationary front is stretched north-northeast to
south-southwest across Nebraska, aligned pretty close to our
western fringes. Winds starting to turn a bit more southwesterly
in especially our southwest quarter is resulting in a bit of a
dryline bulge as well.

Now looking ahead forecast-wise through these next 36 hours, with
the main focus on the first 12...

Late this afternoon-tonight:
Have largely outlined our current thinking of the basic
scenario/possibilities both above and in our HWO, and these are
largely in line with details in the latest SPC Day 1 outlook.
While storms are already starting to fire only slightly to our
northwest at this time along the quasi-stationary boundary, it may
be awhile yet before anything builds southward/eastward into our
area. Eventually though, "something" should get going, and when it
does, it could go severe quickly given the aforementioned high
CAPE and deep layer shear gradually increasing into at least the
30-50kt range from the west as the aforementioned upper wave
approaches. This will be plenty sufficient for supercell
structures, although shear vectors largely parallel to the
boundary often tends to favor a fairly quick transition to at
least quasi-linear mode, which also would tend to work against a
potentially higher tornado threat. At any rate, all hazards are on
the table, as low level 0-1km shear is expected to increase to at
least 15-25kt in parts of the CWA especially later this evening.
Even if the late afternoon/early evening fails to produce much,
various models including the HRRR/RAP seem insistent that once the
low level jet ramps up between 7-10 PM, we would see a more
widespread cluster of storms blossom in more of an east-west
fashion, largely within a few counties either side of the
Nebraska-Kansas border. By this time this would develop, in theory
many of our northern/western counties would be "in the clear" from
a severe threat. This later activity would also likely foster more
of a heavy rain/flash flooding threat, especially it it
anchors/trains in place for a while. All in all, the primary
severe weather threat should occur between 5PM-Midnight, although
some strong activity could certainly linger a few hours beyond
that, especially in eastern zones. Have pretty much the entire CWA
void of any formal storm/rain mention though by 5 AM/10z. Low
temps tonight are aimed from upper 50s west to upper 60s east.

Wednesday daytime-night:
In short, we are still calling for a dry/storm-free 24 hours in
the wake of the departing system. Not only are we expecting very
slightly "cooler" temperatures with highs in the 86-91 range
versus widespread 90s, but by far the most noticeable feature will
be drier dewpoints/lower humidity levels as dewpoints drop into
the 50s and especially 40s by afternoon. It won't be as windy as
today, but west-northwest winds should still average 10-15 MPH
with some higher gusts. Wednesday night looks to feature fairly
light/variable winds with lows between the upper 50s and mid 60s.

.LONG TERM...(Thursday daytime through Tuesday)
Issued at 412 PM CDT Tue Jun 13 2017

With SO much focus on the short term, this will be a shorter-
than-usual discussion of this 6-day period...

General overview:
In the most basis sense of the mid-upper level air pattern, we
spend several days in generally quasi-zonal (west-east) flow aloft
into the weekend before a bit more of a northwesterly upper flow
regime settles in for early next week as a ridge builds into the
southwestern CONUS and we remain to its northeast. While we are
not sensing any "major" precipitation or severe weather threats,
the passage of occasional quick-moving disturbances will
undoubtedly spark some off-and-on thunderstorm chances and given
the time of year, likely at least isolated severe weather. At
least for now, the periods that are most favored for
rain/thunderstorm activity include Thursday afternoon/evening
mainly within the southeast 1/3 of the CWA as moisture returns
northward (this is already included in a Day 3 SPC Marginal Risk
for severe) and then Saturday afternoon-evening. Beyond Saturday
night, confidence is actually fairly in a dry couple of days
Sunday-Monday before storm chances perhaps return Monday night
into Tuesday (day 7).

Temperature-wise: Believe it or not, this has already been one of
the warmest starts to June in several decades for places such as
the Tri Cities, and we have at least a few more days of solidly
above-average heat on the way before maybe, just maybe a slightly
more noticeable "cool-down" arrives. Going into a touch more
specifics, Thurs-Fri still look to see highs reach the low-mid
90s most areas, with Saturday then starting to creep down a little
before Sunday arrives as what should be our overall "coolest" day
in some time, albeit with highs still low-mid 80s. Monday-Tuesday
then look to see continued 80s, but not quite as cool as Sunday.
Fortunately for most folks, dewpoint values and resultant humidity
do appear on track to average more in the 50s to near 60 on most
days versus the widespread 60s to near 70 of late.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Wednesday)
Issued at 613 PM CDT Tue Jun 13 2017

Thunderstorms will impact KGRI for the first few hours of the TAF
period. Severe storms are possible which may produce large hail
and damaging winds. A cold frontal boundary will cross the
terminals tonight bringing a wind shift to the northwest. Dry
weather is forecast for Wednesday with less wind than we had the
last several days with speeds averaging 10kts.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...None.
KS...None.

&&

SHORT TERM...Pfannkuch
LONG TERM...Pfannkuch
AVIATION...Fay
Hazardous weather outlook, Jun 13, 8:14 PM CDT, 40 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Hastings NE
814 PM CDT Tue Jun 13 2017

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
141200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
814 PM CDT Tue Jun 13 2017

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Tonight.

Severe thunderstorms remain possible tonight mainly for areas east
of a line from Fullerton to Riverton, Nebraska to Phillipsburg
Kansas. Large hail to the size of golf balls and damaging winds
to 70 mph will be the primary hazards with the storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Intermittent chances for thunderstorms return to the outlook
area mainly between Thursday afternoon and Saturday night. While
it is too early to confidently assess the potential for severe
storms through much of this time, there is a Marginal Risk of
severe storms for Thursday afternoon and evening, primarily near
and south of the Nebraska-Kansas border.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed tonight for areas east of a
line from Fullerton to Riverton, Nebraska to Phillipsburg, Kansas
until midnight.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

In the hours before

Local storm report, Jun 13, 8:37 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
837 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND GST     4 W KIRWIN              39.67N 99.20W
06/13/2017  M56 MPH          PHILLIPS           KS   MESONET

            MESONET STATION KRNK1, 3 W KIRWIN.

&&
Local storm report, Jun 13, 8:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
843 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     OSCEOLA                 41.18N 97.55W
06/13/2017                   POLK               NE   TRAINED SPOTTER

            THUNDERSTORM WIND DAMAGE. TREE LIMBS DOWN IN
            OSCEOLA, UP TO 12 INCHES IN DIAMETER.

&&

REED
Local storm report, Jun 13, 8:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
846 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             3 E INAVALE             40.10N 98.58W
06/13/2017  E0.75 INCH       WEBSTER            NE   TRAINED SPOTTER

&&

REED
Local storm report, Jun 13, 8:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
850 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     HAIL             RED CLOUD               40.09N 98.52W
06/13/2017  E1.50 INCH       WEBSTER            NE   LAW ENFORCEMENT

&&

REED
Local storm report, Jun 13, 8:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
852 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             2 NNE GRAND ISLAND      40.95N 98.36W
06/13/2017  E2.50 INCH       HALL               NE   PUBLIC

            PHOTO ON TWITTER.

&&
Local storm report, Jun 13, 8:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
854 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             NATOMA                  39.19N 99.03W
06/13/2017  E1.00 INCH       OSBORNE            KS   CO-OP OBSERVER

            QUARTER SIZE HAIL IN NATOMA.

0632 PM     HAIL             2 NW HOLSTEIN           40.49N 98.68W
06/13/2017  E1.00 INCH       ADAMS              NE   PUBLIC

0639 PM     HAIL             3 N HOLSTEIN            40.51N 98.65W
06/13/2017  E2.50 INCH       ADAMS              NE   PUBLIC

0640 PM     HAIL             1 ENE GRAND ISLAND      40.93N 98.34W
06/13/2017  E1.75 INCH       HALL               NE   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS HAIL UP TO GOLF
            BALL SIZE.

0644 PM     HAIL             2 NE GRAND ISLAND       40.95N 98.34W
06/13/2017  E1.75 INCH       HALL               NE   PUBLIC

            QUARTER TO GOLF BALL SIZE HAIL.

0644 PM     HAIL             2 NNE GRAND ISLAND      40.95N 98.36W
06/13/2017  E2.50 INCH       HALL               NE   PUBLIC

            PHOTO ON TWITTER.

0648 PM     HAIL             3 SSE GRAND ISLAND      40.88N 98.35W
06/13/2017  E1.00 INCH       HALL               NE   PUBLIC

0652 PM     HAIL             1 ENE GRAND ISLAND      40.93N 98.35W
06/13/2017  E1.00 INCH       HALL               NE   PUBLIC

            PUBLIC REPORTS QUARTER SIZE HAIL AT RYDER
            PARK.

0654 PM     TSTM WND GST     BLADEN                  40.33N 98.60W
06/13/2017  E60 MPH          WEBSTER            NE   PUBLIC

            ESTIMATED WINDS AT 60 MPH IN BLADEN.

0700 PM     HAIL             4 WSW BLADEN            40.30N 98.65W
06/13/2017  E1.25 INCH       WEBSTER            NE   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS HALF DOLLAR SIZE
            HAIL 4 MILES EAST OF CAMPBELL.

0704 PM     HAIL             AGRA                    39.77N 99.12W
06/13/2017  E1.75 INCH       PHILLIPS           KS   TRAINED SPOTTER

0717 PM     HAIL             2 S JUNIATA             40.55N 98.51W
06/13/2017  E1.00 INCH       ADAMS              NE   PUBLIC

            REPORT AND PHOTO FROM SOCIAL MEDIA.

0719 PM     HAIL             4 SW HASTINGS           40.54N 98.44W
06/13/2017  E1.75 INCH       ADAMS              NE   PUBLIC

            GOLF BALL SIZE HAIL REPORTED NEAR SOUTHERN
            HILLS GOLF COURSE.

0722 PM     HAIL             2 ENE JUNIATA           40.60N 98.46W
06/13/2017  E2.50 INCH       ADAMS              NE   PUBLIC

            PUBLIC REPORT OF TENNIS BALL SIZE HAIL IN
            THE WESTBROOK AREA.

0725 PM     HAIL             2 S JUNIATA             40.56N 98.51W
06/13/2017  E2.75 INCH       ADAMS              NE   PUBLIC

0726 PM     HAIL             1 S HASTINGS            40.57N 98.39W
06/13/2017  E1.25 INCH       ADAMS              NE   PUBLIC

0728 PM     HAIL             1 NNE HASTINGS          40.60N 98.39W
06/13/2017  E1.00 INCH       ADAMS              NE   NWS EMPLOYEE

0729 PM     HAIL             4 N HASTINGS            40.64N 98.39W
06/13/2017  E1.00 INCH       ADAMS              NE   NWS EMPLOYEE

0730 PM     HAIL             NWS HASTINGS OFFICE     40.65N 98.38W
06/13/2017  E1.25 INCH       ADAMS              NE   OFFICIAL NWS OBS

            ONGOING AT THIS TIME.

0731 PM     HAIL             2 S HASTINGS            40.56N 98.39W
06/13/2017  E1.75 INCH       ADAMS              NE   NWS EMPLOYEE

0732 PM     HAIL             3 N HASTINGS            40.64N 98.39W
06/13/2017  E1.50 INCH       ADAMS              NE   TRAINED SPOTTER

            AT LOCHLAND COUNTRY CLUB.

0733 PM     HAIL             1 ESE HASTINGS          40.59N 98.37W
06/13/2017  E1.25 INCH       ADAMS              NE   STORM CHASER

            SPOTTER NETWORK REPORT.

0737 PM     TSTM WND GST     2 E HORDVILLE           41.08N 97.85W
06/13/2017  E60 MPH          HAMILTON           NE   PUBLIC

            SPOTTER NETWORK REPORTS 60 MPH WINDS.

0740 PM     HAIL             TRUMBULL                40.68N 98.27W
06/13/2017  E1.00 INCH       CLAY               NE   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED IN TRUMBULL.

0746 PM     TSTM WND GST     3 W CLAY CENTER         40.52N 98.11W
06/13/2017  E70 MPH          CLAY               NE   PUBLIC

            WIND GUST ESTIMATED AT 70 MPH. GUSTNADO ALSO
            REPORTED.

0748 PM     HAIL             4 NE TRUMBULL           40.73N 98.22W
06/13/2017  E0.75 INCH       HAMILTON           NE   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTS PENNY SIZE HAIL AT 5
            MILES SW FROM GILTNER.

0751 PM     TSTM WND GST     6 WNW OSCEOLA           41.20N 97.66W
06/13/2017  E60 MPH          POLK               NE   STORM CHASER

            LARGE GUSTNADOES CROSSED HIGHWAY 39...2-3
            INCH DIAMETER WINDS BEING BLOWN AROUND.

0755 PM     TSTM WND GST     6 NW OSCEOLA            41.24N 97.63W
06/13/2017  E70 MPH          POLK               NE   TRAINED SPOTTER

            70 TO 80 MPH WINDS.

0756 PM     TSTM WND GST     4 W KIRWIN              39.67N 99.20W
06/13/2017  M56 MPH          PHILLIPS           KS   MESONET

            MESONET STATION KRNK1, 3 W KIRWIN.

0800 PM     TSTM WND DMG     OSCEOLA                 41.18N 97.55W
06/13/2017                   POLK               NE   TRAINED SPOTTER

            THUNDERSTORM WIND DAMAGE. TREE LIMBS DOWN IN
            OSCEOLA, UP TO 12 INCHES IN DIAMETER.

0800 PM     HAIL             3 W SPEED               39.68N 99.48W
06/13/2017  E1.00 INCH       PHILLIPS           KS   PUBLIC

0810 PM     TSTM WND GST     4 WNW BRADSHAW          40.92N 97.81W
06/13/2017  M58 MPH          YORK               NE   MESONET

0810 PM     TSTM WND GST     2 NNE AURORA            40.89N 97.99W
06/13/2017  M51 MPH          HAMILTON           NE   AWOS

            AURORA AIRPORT REPORTED 51 MPH WIND GUST.

0813 PM     HAIL             AURORA                  40.86N 98.00W
06/13/2017  E0.88 INCH       HAMILTON           NE   EMERGENCY MNGR

            NICKLE SIZE HAIL AND 50 MPH WINDS REPORTED
            ON THE SOUTH EDGE OF AURORA.

0814 PM     HAIL             5 N SPEED               39.75N 99.42W
06/13/2017  E0.88 INCH       PHILLIPS           KS   EMERGENCY MNGR

            DIME TO NICKEL SIZE HAIL.

0815 PM     TSTM WND GST     3 N AURORA              40.91N 98.00W
06/13/2017  M58 MPH          HAMILTON           NE   AWOS

            58 MPH WIND GUST AT AURORA AIRPORT.

0821 PM     HAIL             PHILLIPSBURG            39.75N 99.32W
06/13/2017  E1.00 INCH       PHILLIPS           KS   PUBLIC

            HEAVY RAIN AND HAIL TO THE SIZE OF QUARTERS.

0845 PM     HAIL             3 E INAVALE             40.10N 98.58W
06/13/2017  E0.75 INCH       WEBSTER            NE   TRAINED SPOTTER

0847 PM     HAIL             RED CLOUD               40.09N 98.52W
06/13/2017  E1.50 INCH       WEBSTER            NE   LAW ENFORCEMENT

&&

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:13 PM CDTSevere Thunderstorm WarningGIDAdams, Clay32 min
Jun 13, 7:29 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick, Nance, Polk and 1 more46 min
Jun 13, 7:43 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster32 min
Jun 13, 7:45 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster30 min
Jun 13, 8:09 PM CDTSevere Thunderstorm WarningGIDClay, Hamilton, Merrick, Nance, Polk, York51 min
Jun 13, 8:14 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster31 min
Jun 13, 8:15 PM CDTSevere Thunderstorm WarningGIDHarlan30 min
Jun 13, 8:30 PM CDTSevere Thunderstorm WarningGIDFillmore, York30 min
Jun 13, 8:45 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Harlan, Webster45 min
Jun 13, 9:14 PM CDTAreal Flood AdvisoryGIDFranklin, Webster3 hr
Jun 13, 9:14 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster31 min
Jun 13, 9:30 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster30 min
Jun 13, 9:39 PM CDTSpecial Weather StatementGIDFranklin51 min
Jun 13, 9:39 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Thayer51 min
Jun 13, 10:00 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster45 min
Jun 13, 10:11 PM CDTSevere Thunderstorm WarningGIDYork34 min
Jun 13, 10:29 PM CDTSpecial Weather StatementGIDFranklin, Harlan, Webster46 min
Jun 13, 10:29 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Thayer20 min
Jun 13, 10:36 PM CDTAreal Flood AdvisoryGIDWebster3 hr
Jun 13, 10:44 PM CDTSpecial Weather StatementGIDPolk16 min
Jun 14, 1:24 AM CDTSpecial Weather StatementGIDSherman21 min
Jun 14, 1:47 AM CDTSpecial Weather StatementGIDSherman28 min
Jun 14, 2:27 AM CDTFlash Flood WarningGIDSherman6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.